Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Fleischmann, P. and Kemper, G. and Woodcock, C.F. (2007) Homomorphisms, Localizations and a new Algorithm to construct Invariant Rings of Finite Groups. Journal of Algebra, 309 (2). pp. 497-517. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Fleischmann, P. and Kemper, G. and Shank, RJ (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (The full text of this publication is not available from this repository)

Shank, RJ and Fleischmann, P. and Kemper, G. (2004) On the depth of cohomology modules. Quarterly Journal of Mathematics, 55 (2). pp. 167-184. ISSN 0033-5606. (The full text of this publication is not available from this repository)

Campbell, H.E.A. and Hughes, I.P. and Kemper, G. and Shank, R.J. and Wehlau, D.L. (2000) Depth of modular invariant rings. Transformation Groups, 5 (1). pp. 21-34. ISSN 1083-4362. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 01:47:00 2014 BST.